Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 25, 2016, 3:35 AM CDT. It took effect at Apr 26, 2016, 2:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2016, 3:35 AM CDT (08:35 UTC)
- In effect from
- Apr 26, 2016, 2:00 AM CDT
- Expired
- Apr 27, 2016, 1:00 AM CDT
- In force
- 23 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
525 WHUS73 KMKX 250835 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 AM CDT MON APR 25 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES DEVELOPING TUESDAY MORNING... .A COLD FRONT WILL SWEEP DOWN LAKE MICHIGAN EARLY TUESDAY MORNING MARKING THE BEGINNING OF A PERIOD OF BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT LIGHTHOUSE...AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE. LMZ643-644-251645- /O.NEW.KMKX.SC.Y.0041.160426T0900Z-160427T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 335 AM CDT MON APR 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT TUESDAY. * WINDS: NORTH WIND 15 TO 25 KNOTS EARLY TUESDAY MORNING SHIFTING TO THE NORTHEAST TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-251645- /O.NEW.KMKX.SC.Y.0041.160426T1200Z-160427T2300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 AM CDT MON APR 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 6 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 6 PM CDT WEDNESDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS TUESDAY MORNING SHIFTING TO THE NORTHEAST TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
8 follow-up statements
692 WHUS73 KMKX 251403 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 AM CDT MON APR 25 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES DEVELOPING TUESDAY MORNING... .A COLD FRONT WILL SWEEP DOWN LAKE MICHIGAN EARLY TUESDAY MORNING MARKING THE BEGINNING OF A PERIOD OF BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT LIGHTHOUSE... AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE. LMZ643-644-252215- /O.CON.KMKX.SC.Y.0041.160426T0900Z-160427T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 903 AM CDT MON APR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT TUESDAY... * WINDS: NORTH WIND 15 TO 25 KNOTS EARLY TUESDAY MORNING SHIFTING TO THE NORTHEAST TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-252215- /O.CON.KMKX.SC.Y.0041.160426T1200Z-160427T2300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 AM CDT MON APR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 6 PM CDT WEDNESDAY... * WINDS: NORTH WINDS 15 TO 25 KNOTS TUESDAY MORNING SHIFTING TO THE NORTHEAST TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
428 WHUS73 KMKX 252043 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT MON APR 25 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES DEVELOPING TUESDAY MORNING... .A COLD FRONT WILL SWEEP DOWN LAKE MICHIGAN EARLY TUESDAY MORNING MARKING THE BEGINNING OF A PERIOD OF BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT LIGHTHOUSE... AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE. LMZ645-646-260445- /O.EXT.KMKX.SC.Y.0041.160426T1200Z-160427T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CDT MON APR 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY. * WINDS: NORTH WINDS 15 TO 25 KNOTS TUESDAY MORNING SHIFTING TO THE NORTHEAST BY TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING AND 4 TO 6 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-260445- /O.CON.KMKX.SC.Y.0041.160426T0900Z-160427T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 343 PM CDT MON APR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT TUESDAY... * WINDS: NORTH WIND 15 TO 25 KNOTS EARLY TUESDAY MORNING SHIFTING TO THE NORTHEAST BY TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING AND 4 TO 6 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
768 WHUS73 KMKX 260257 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 957 PM CDT MON APR 25 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES DEVELOPING OVERNIGHT INTO TUESDAY MORNING... .A COLD FRONT WILL SWEEP DOWN LAKE MICHIGAN TONIGHT INTO EARLY TUESDAY MORNING MARKING THE BEGINNING OF A PERIOD OF BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT LIGHTHOUSE...AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE. LMZ643-644-261100- /O.CON.KMKX.SC.Y.0041.160426T0900Z-160427T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 957 PM CDT MON APR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT TUESDAY... * WINDS: NORTH WIND 15 TO 25 KNOTS BY EARLY TUESDAY MORNING SHIFTING TO THE NORTHEAST BY TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING AND 4 TO 6 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-261100- /O.CON.KMKX.SC.Y.0041.160426T1200Z-160427T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 957 PM CDT MON APR 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WINDS: NORTH WINDS 15 TO 25 KNOTS TUESDAY MORNING SHIFTING TO THE NORTHEAST BY TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING AND 4 TO 6 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
938 WHUS73 KMKX 260654 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 154 AM CDT TUE APR 26 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES INTO TUESDAY MORNING... .AN EXITING COLD FRONT WILL BRING OF A PERIOD OF BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT LIGHTHOUSE...AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE. LMZ643-644-261500- /O.EXT.KMKX.SC.Y.0041.160426T0700Z-160427T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 154 AM CDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH WIND 15 TO 25 KNOTS SHIFTING TO THE NORTHEAST BY AFTERNOON. * WAVES: BUILDING TO 4 TO 6 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-261500- /O.EXT.KMKX.SC.Y.0041.160426T0700Z-160427T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 154 AM CDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * WINDS: NORTH WIND 15 TO 25 KNOTS SHIFTING TO THE NORTHEAST BY AFTERNOON. * WAVES: BUILDING TO 4 TO 6 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
008 WHUS73 KMKX 261403 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 AM CDT TUE APR 26 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES INTO TUESDAY MORNING... .AN EXITING COLD FRONT WILL BRING OF A PERIOD OF BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO EARLY THIS EVENING NORTH OF NORTH POINT LIGHTHOUSE...AND CONTINUE THROUGH 1 AM WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE. LMZ643-644-262215- /O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 903 AM CDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH WIND 15 TO 25 KNOTS SHIFTING TO THE NORTHEAST BY AFTERNOON. * WAVES: BUILDING TO 4 TO 6 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-262215- /O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 AM CDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS: NORTH WIND 15 TO 25 KNOTS SHIFTING TO THE NORTHEAST BY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
034 WHUS73 KMKX 262002 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT TUE APR 26 2016 ...BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES INTO THIS EVENING... .A PERIOD OF BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES WILL LINGER INTO THIS EVENING...AS A TIGHT PRESSURE GRADIENT LINGERS OVER THE AREA. THE WINDS AND WAVES WILL THEN SUBSIDE FROM NORTH TO SOUTH ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN LATER THIS EVENING. GUSTY NORTHEAST WINDS AND HIGH WAVES ARE POSSIBLE AGAIN WEDNESDAY INTO WEDNESDAY NIGHT...AS THE PRESSURE GRADIENT TIGHTENS ONCE AGAIN. HIGH WAVES MAY LINGER INTO THURSDAY...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR WEDNESDAY...AND POSSIBLY WEDNESDAY NIGHT INTO THURSDAY. LMZ643-644-270300- /O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 302 PM CDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...DECREASING TO 10 TO 15 KNOTS LATER THIS EVENING AND OVERNIGHT. * WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-270415- /O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 302 PM CDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS: NORTH TO NORTHEAST WIND 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
675 WHUS73 KMKX 270305 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1005 PM CDT TUE APR 26 2016 ...WAVES WILL CONTINUE TO SUBSIDE THROUGH THE LATE EVENING... .NORTH TO NORTHEAST WINDS HAVE EASED...BUT HIGH WAVES WILL LINGER INTO LATE THIS EVENING FROM MILWAUKEE SOUTH. GUSTY NORTHEAST WINDS AND HIGH WAVES ARE POSSIBLE AGAIN WEDNESDAY INTO WEDNESDAY NIGHT...AS THE PRESSURE GRADIENT TIGHTENS ONCE AGAIN. HIGH WAVES MAY LINGER INTO THURSDAY...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR WEDNESDAY...AND POSSIBLY WEDNESDAY NIGHT INTO THURSDAY. LMZ643-644-270415- /O.EXP.KMKX.SC.Y.0041.000000T0000Z-160427T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1005 PM CDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LMZ645-646-270600- /O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1005 PM CDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS: NORTH TO NORTHEAST WIND 10 TO 20 KNOTS...LOWERING TO 10 TO 15 KNOTS AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
834 WHUS73 KMKX 270607 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 107 AM CDT WED APR 27 2016 ...WINDS DIMINISHING A LITTLE... .THE PERSISTENT NORTHEAST FLOW WILL CONTINUE AROUND HIGH PRESSURE NORTHEAST OF LAKE SUPERIOR. WINDS AND WAVES WILL BE JUST BELOW SMALL CRAFT ADVISORY CRITERIA. LMZ645-646-270715- /O.EXP.KMKX.SC.Y.0041.000000T0000Z-160427T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 107 AM CDT WED APR 27 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE PERSISTENT NORTHEAST FLOW WILL CONTINUE AROUND HIGH PRESSURE NORTHEAST OF LAKE SUPERIOR. WINDS AND WAVES WILL BE JUST BELOW SMALL CRAFT ADVISORY CRITERIA...WITH WAVES AROUND 3 TO 4 FEET. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 9:27 PM CDT, 6 hours 8 minutes earlier.
Area forecast discussion, Apr 24, 9:27 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CDT SUN APR 24 2016 .UPDATE... 18Z GFS AND 23Z HRRR EXPERIMENTAL AND 00Z NAM IS SHOWING A LITTLE MORE OF A SEVERE WEATHER POTENTIAL FOR MONDAY AFTERNOON AND EARLY EVENING. 18Z FORECAST SOUNDINGS INDICATE SOME SEVERE HAIL POTENTIAL AND EVEN A MARGINAL TORNADO POTENTIAL. THE SEVERE WEATHER INDEX CWASP RISES TO MID TO UPPER 70S. STP VALUES RISE TO AROUND 1 WITH THE SUPERCELL INDEX AROUND 4. ZERO TO 1 KM MIXED LAYER CAPE RISES TO AROUND 1400 JOULES/KG. THE GFS INDICATES SOUTHERN WISCONSIN WILL BE IN THE WARM SECTOR... ALTHOUGH THE SURFACE BOUNDARY HAS BEEN SAGGING SOUTH OVER THE NORTHEAST 2/3RDS OF THE FORECAST AREA. THIS WILL BE THE MAIN CONCERN AS THE SURFACE LOW AND WARM FRONT MAY BE FARTHER SOUTH THAN THE MODELS INDICATE...AS THE MODELS PUSH IT BACK NORTH LATE TONIGHT AND MONDAY MORNING. MEANWHILE THE 850 MB LOW TRACK IS ACROSS NORTHERN WISCONSIN...SO THE 850 MB WARM FRONT WILL BE WELL TO THE NORTH. IF THE GFS SURFACE TRACK IS CORRECT WITH THE LOW MOVING ACROSS THE FOND DU LAC AND SHEBOYGAN AREA...THE SETUP WOULD FAVOR A SEVERE WEATHER POTENTIAL OVER MUCH OF SOUTHERN WISCONSIN AS THE 700 MB SPEED MAX OF 50 KNOTS PUSHES ACROSS SOUTHERN WISCONSIN. THE SOUTHWEST 850 MB WINDS INCREASE TO 35 KNOTS. MEANWHILE A 50 KNOT WEST SPEED MAX PUSHES ACROSS BY EVENING WITH THE MAIN MID LEVEL LOW OVER FAR NORTHERN WISCONSIN. THE 18Z NAM HAS A MORE SOUTHERN TRACK OF THE SURFACE LOW...WITH THE SEVERE THREAT THEN LIKELY LIMITED TO THE SOUTHWEST AND FAR SOUTH. THE STORM PREDICTION CENTER HAS MUCH OF SOUTHERN WISCONSIN IN A MARGINAL RISK OF SEVERE THUNDERSTORMS. ANY UPGRADE TO SLIGHT RISK WOULD LIKELY NEED MORE OF THE MODELS INDICATING THE NORTHERN TRACK FOR THE SURFACE LOW. EVEN WITH THE HRRR EXPERIMENTALNORTHERLY TRACK MUCH OF THE STRONG THUNDERSTORMS DEVELOP JUST SOUTH MORE ACROSS NORTHERN ILLINOIS. THE 00Z NAM IS STILL PUSHING THE BOUNDARY BACK NORTH MONDAY MORNING WITH THE WARM FRONT APPRACHING THE DELLS TO JUST SOUTH OF MILWAUKEE BY 1 PM. THE 00Z NAM ALSO SEEMS TO BE TRENDING TO MORE OF THE 18Z GFS TRACK...SO STAY TUNED. && .AVIATION/06Z TAFS/... VFR CONDITIONS TO CONTINUE THIS EVENING AND OVERNIGHT ACROSS THE TAF SITES. SOUTHWESTERLY WINDS OF 25 TO 35 KTS BETWEEN 1-2 KFT WILL CREATE MARGINAL CONDITIONS FOR WIND SHEAR LATE THIS EVENING INTO THE EARLY MORNING HOURS. SHOWERS AND MAYBE A RUMBLE OF THUNDER ARE POSSIBLE LATE TONIGHT INTO MONDAY MORNING AS AN UPPER AIR DISTURBANCE TRACKS THROUGH THE AREA. VFR CIGS EXPECTED TO CONTINUE WITH THIS FEATURE. A FRONT WILL STALL OVER CENTRAL WI DURING THE DAY MONDAY AND BE THE FOCUS FOR POSSIBLE SHOWERS AND THUNDERSTORMS...WITH MVFR CONDITIONS POSSIBLE AT TIMES. ANOTHER FRONT COULD BRING THUNDERSTORMS TO THE REST OF SOUTHERN WI LATE MONDAY AFTERNOON/EVENING. SOUTH TO SOUTHWESTERLY WINDS WILL GUST BETWEEN 15 TO 25 KTS LATE MONDAY MORNING THROUGH THE AFTERNOON. && .MARINE... EASTERLY WINDS WILL VEER TO THE SOUTHEAST TO SOUTH ON MONDAY AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. ONCE THE LOW PASSES BY...STRONGER NORTHEAST WINDS WILL PUSH DOWN THE LAKE LATE MONDAY NIGHT INTO TUESDAY. THIS COULD RESULT IN SMALL CRAFT ADVISORY CONDITIONS...ESPECIALLY NORTH OF MILWAUKEE. WINDS AND WAVES WILL DECREASE BY TUESDAY NIGHT AS HIGH PRESSURE WITH AN EASTERLY FLOW SETTLES ACROSS THE REGION. && .PREV DISCUSSION... /ISSUED 307 PM CDT SUN APR 24 2016/ TONIGHT AND MONDAY... FORECAST CONFIDENCE MEDIUM. MODELS ARE HAVING A HARD TIME RESOLVING THE SUBTLE FORCING FEATURES JUTTING OUT AHEAD OF A CLOSED UPPER LOW THAT IS SLOWLY TRAVERSING ACROSS THE PLAINS. CHANCES FOR LIGHT SHOWERS AND MAYBE A RUMBLE OF THUNDER TOWARD CENTRAL WI INCLUDING FOND DU LAC AND SHEBOYGAN SHOULD BE DIMINISHING EARLY THIS EVENING AS UPPER LEVEL RIDGING WORKS FARTHER INTO SOUTHERN WI. THESE WERE ASSOCIATED WITH STEADY 850- 700MB WARM AIR ADVECTION AND FRONTOGENESIS. LATER TONIGHT...SHORTWAVE ENERGY FROM THE APPROACHING UPPER LOW WILL SWING FROM WEST TO EAST ACROSS SOUTHERN WI... PROBABLY BETWEEN 4 AM AND 10 AM. THIS COULD BE ENOUGH FORCING FOR SOME SHOWERS. THERE WILL BE SOME ELEVATED INSTABILITY PRESENT WITH THE STEEP UPPER LEVEL LAPSE RATES AND EXTRA LIFT FROM THE LOW LEVEL JET... SO KEPT SMALL MENTION OF THUNDER. WE ARE STILL WAITING FOR THE SURFACE WARM FRONT TO CREEP INTO SOUTHWEST WI AND BRING TEMPS UP A COUPLE MORE DEGREES INTO THE UPPER 70S LATE THIS AFTERNOON. THIS FRONT WILL CONTINUE TO BATTLE THE COOLER AIR MASS INFLUENCED BY LAKE MICHIGAN... BUT MODELS AGREE ON BRINGING IT NORTHWARD UP TO SOUTHERN FOND DU LAC AND SHEBOYGAN COUNTIES BY LATE TONIGHT. THIS MEANS TEMPERATURES WILL BE WARMER NEAR LAKE MICHIGAN ON MONDAY. THIS FRONT WILL SIT OVER CENTRAL WI ON MONDAY AND BE THE FOCUS FOR SHOWERS AND ISOLATED THUNDERSTORMS ONCE AGAIN. THE SURFACE LOW IS EXPECTED TO MOVE INTO SOUTH CENTRAL WI SOMETIME ON MONDAY. LOW LEVEL FRONTOGENESIS WILL SWEEP THROUGH THE AREA DURING THE LATE AFTERNOON. SOME MODELS GENERATE CONVECTION ALONG THIS FRONT IN SOUTH CENTRAL/SOUTHEAST WI WHILE OTHERS WAIT FOR IT TO CLEAR WI AND THEN GENERATE PRECIP ALONG IT TO OUR SOUTHEAST DURING THE EVENING. THE NAM CONTINUES TO BE ONE OF THE MORE ROBUST MODELS WITH GENERATING HIGH CAPE UP TO 2000 J/KG WHILE THE GFS IS MORE MODERATE AROUND 1000 J/KG. NONETHELESS THE SHEAR VALUES OF 30 TO 40 KNOTS SUPPORT ORGANIZED CONVECTION. SPC KEPT SOUTHERN WI IN THE MARGINAL RISK FOR SEVERE STORMS FOR THE ISOLATED POTENTIAL. MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. ANY ONGOING CONVECTION THAT FIRES LATE IN THE AFTERNOON ON MONDAY WILL QUICKLY EXIT EAST DURING THE EVENING. THE COLD FRONT ASSOCIATED WITH THE WEAKENING LOW WILL BE OVER THE SOUTHEAST RIGHT AROUND 00Z TUESDAY...WITH A TRIPLE POINT ASSOCIATED WITH THE WARM/OCCLUDED FRONT UP AROUND FOND DU LAC AND SHEBOYGAN. ALL THIS SHOULD BE PUSHING INTO LOWER MICHIGAN BY 03Z TUESDAY. THERE IS A VERY MARGINAL THREAT THAT SOME OF THESE STORMS COULD BE SEVERE GIVEN THE POTENTIAL FOR FAVORABLE INSTABILITY AND DEEP LAYER SHEAR ON THE ORDER OF 30-40KTS. HOWEVER...TOO MUCH CLOUDINESS MAY BE AN ISSUE AND WILL LIMIT HOW UNSTABLE WE GET. AREAS WEST OF MADISON WILL BE DRYING OUT BY THE START OF THIS PERIOD. TUESDAY INTO TUESDAY NIGHT...FORECAST CONFIDENCE IS HIGH. SFC HIGH PRESSURE WILL BUILD INTO THE AREA...BRINGING A MUCH COOLER NORTHEAST THEN EASTERLY FLOW DURING THE PERIOD. COOLEST READINGS OF COURSE WILL BE FELT ACROSS THE EASTERN HALF OF THE FORECAST AREA DUE TO THE INFLUENCE OF THE COLD LAKE MICHIGAN WATERS. BY LATE TUESDAY NIGHT...THE MID LEVEL RIDGE THAT BROUGHT THE DRY CONDITIONS WILL PUSH EAST...ALLOWING THE ENERGY OF A DECENT MID LEVEL CIRCULATION TO IMPINGE ON SOUTHWEST WISCONSIN. WE COULD SEE SOME RAIN CHANCES ENTER THAT AREA AFTER ABOUT 4 AM. WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE IS MEDIUM. THAT MID LEVEL WAVE WILL BE VERY SLOW TO MOVE THROUGH THE REGION DURING THIS PERIOD. THE UPPER CIRCULATION WILL TRAVEL FROM NEBRASKA WED MORNING TO NRN IL BY MID DAY ON THURSDAY. THE ASSOCIATED SURFACE LOW WILL REMAIN SOUTH OF WISCONSIN...KEEPING US ON THE CHILLY SIDE OF THINGS. RAIN WILL BEGIN SPREADING NORTH ON WEDNESDAY BUT WILL BE HINDERED BY A VERY DRY EASTERLY FLOW. THIS CLASSIC SET UP WILL LIKELY MEAN OUR NE FORECAST AREA WILL BE DRY ON WED...BUT COLD DUE TO THE FLOW OFF THE LAKE. KEPT A SMALL CHANCE OF RAIN UP THERE JUST IN CASE IT HAS MORE MOMENTUM THAN EXPECTED. THE RAIN SHOULD EVENTUALLY OVERSPREAD ALL OF THE AREA WEDNESDAY NIGHT INTO THURSDAY...BEFORE FINALLY ENDING THURSDAY AFTERNOON. NO THUNDER. JUST A CHILLY RAIN. THURSDAY NIGHT THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. HIGH PRESSURE SHOULD KEEP MUCH OF THE AREA DRY THROUGH THE PERIOD. MUCH LIKE THE PREVIOUS SYSTEM...MID LEVEL RIDGING WILL BREAK DOWN LATE FRIDAY NIGHT WITH ANOTHER CIRCULATION APPROACHING...BRINGING A CHANCE OF RAIN TO THE AREA AFTER MIDNIGHT. SATURDAY AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM. ANOTHER MID LEVEL CIRCULATION WILL DRIFT ACROSS THE AREA WITH THE SURFACE LOW REMAINING TO OUR SOUTH. THIS BRINGS ANOTHER PERIOD OF POTENTIAL RAIN FOR NEXT WEEKEND...AND GIVEN THE POSITION OF THE SURFACE LOW...THE COOL EAST TO NORTHEAST WINDS WITH HIGHS IN THE 40S AND 50S WILL CONTINUE. AVIATION/00Z TAFS/... VFR CONDITIONS EXPECTED THROUGH THIS EVENING. CHANCE OF LIGHT RAIN/SPRINKLES TODAY AND THIS EVENING TOWARD FOND DU LAC AND SHEBOYGAN. SOUTHWESTERLY WINDS OF 25 TO 35 KT BETWEEN 1000 AND 2000 FEET WILL CREATE MARGINAL CONDITIONS FOR WIND SHEAR ONCE AGAIN LATE THIS EVENING INTO THE EARLY MORNING HOURS. SHOWERS AND MAYBE A RUMBLE OF THUNDER ARE POSSIBLE LATE TONIGHT INTO MONDAY MORNING AS AN UPPER AIR DISTURBANCE TRACKS THROUGH THE AREA. VFR CIGS EXPECTED WITH THIS FEATURE. A FRONT WILL STALL OVER CENTRAL WI DURING THE DAY MONDAY AND BE THE FOCUS FOR POSSIBLE SHOWERS AND THUNDERSTORMS AND MVFR CONDITIONS AT TIMES. ANOTHER FRONT COULD BRING THUNDERSTORMS TO THE REST OF SOUTHERN WI LATE MONDAY AFTERNOON/EVENING. MARINE... EASTERLY WINDS WILL VEER TO THE SOUTHEAST TO SOUTH ON MONDAY AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. ONCE THE LOW PASSES BY...STRONGER NORTHEAST WINDS WILL PUSH DOWN THE LAKE LATE MONDAY NIGHT INTO TUESDAY. THIS COULD RESULT IN SMALL CRAFT ADVISORY CONDITIONS...ESPECIALLY NORTH OF MILWAUKEE. WINDS AND WAVES WILL DECREASE BY TUESDAY NIGHT AS HIGH PRESSURE WITH AN EASTERLY FLOW SETTLES ACROSS THE REGION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/MONDAY AND AVIATION/MARINE...MRC MONDAY NIGHT THROUGH SUNDAY...DAVIS
Hazardous weather outlook, Apr 24, 9:06 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CDT SUN APR 24 2016 WIZ046-047-051-052-056>060-062>072-260215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 906 PM CDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY MONDAY AND MONDAY EVENING AS LOW PRESSURE AND A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING. LMZ643>646-260215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY MONDAY AFTERNOON AND EVENING AS LOW PRESSURE AND ITS COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME. A COLD FRONT WILL EVENTUALLY ACCELERATE DOWN LAKE MICHIGAN MONDAY NIGHT WITH GUSTY NORTHEAST WINDS. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE MONDAY NIGHT AND TUESDAY. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:14 PM CDT | Special Weather Statement | MKX | Fond du Lac | 31 min |
| Apr 25, 2:57 PM CDT | Special Weather Statement | MKX | Waukesha | 33 min |
| Apr 25, 3:07 PM CDT | Special Weather Statement | MKX | Waukesha | 38 min |
| Apr 25, 3:19 PM CDT | Special Weather Statement | MKX | Milwaukee | 26 min |
| Apr 25, 3:36 PM CDT | Special Marine Warning | MKX | 24 min | |
| Apr 25, 3:56 PM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 49 min |
| Apr 25, 4:03 PM CDT | Special Marine Warning | MKX | 42 min | |
| Apr 25, 4:21 PM CDT | Special Weather Statement | MKX | Waukesha | 39 min |
| Apr 25, 4:23 PM CDT | Special Marine Warning | MKX | 37 min | |
| Apr 25, 4:39 PM CDT | Special Weather Statement | MKX | Racine | 36 min |
| Apr 25, 4:47 PM CDT | Special Weather Statement | MKX | Kenosha | 28 min |
| Apr 25, 5:01 PM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 44 min |
| Apr 25, 5:04 PM CDT | Special Marine Warning | MKX | 56 min | |
| Apr 25, 5:10 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 35 min |
| Apr 25, 5:18 PM CDT | Special Marine Warning | MKX | 87 min | |
| Apr 25, 5:32 PM CDT | Special Weather Statement | MKX | Milwaukee | 43 min |
| Apr 25, 5:49 PM CDT | Special Weather Statement | MKX | Sheboygan | 26 min |
| Apr 25, 5:51 PM CDT | Special Marine Warning | MKX | 84 min | |
| Apr 25, 6:09 PM CDT | Special Marine Warning | MKX | 21 min | |
| Apr 25, 6:27 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 33 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.